# SDR SWAA2024011731263

- Difficulty date: December 12, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE RT SIDE AT AFT GALLEY AREA 2023-761251<[01] REPLACED GIRT BAR FITTING HARDWARE AND ADAPTER PLATE RT SIDE IAW B737-700 AMM 25-66-02-400-801 STEP 3.D(1)(C) UP TO 3.E.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED.
